# SDR GLBA20101014F

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 27,872 hours, 29,463 cycles
- Engine: Pwa PW118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011469E0122
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE ON A TRAINING FLIGHT THE GREEN HYD SYS LOW AND ELEC PUMP LIGHT ILLUMINATED, DECLARED AN EMERGENCY AND LANDED WITH NO OTHER INCIDENT. MX FOUND A PIN HOLE IN THE RT FWD NLG DOOR ACTUATOR SUPPLY LINE, REPLACED FWD NOSE GEAR ACTUATOR SUPPLY LINE, INSPECTED ENGINE DRIVEN PUMP, NO DEFECTS NOTED, REPLACED PRIMARY HYD FILTERS AND REPLACED LT ELECTRIC HYD PUMP, PN42-11-2, SN ON99, SN OFF 104, SERVICED SYS, PERFORMED OPS CHECKS AND LEAK CHECKS IAW MM 29-30-00.
